# SDR NWAA092576315

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 34,293 hours, 4,402 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 99024
- Condition: Smoke
- Location: Galley
- Part time: 1,149 hours, 143 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO DTW OVEN NR 2, POSITION 1-27 IN THE UPPER DECK GALLEY CYCLED ON AND OFF AND BEGAN TO EMIT SMOKE.  IT IS UNKNOWN WHAT IF ANY PRECAUTIONARY PROCEDURES WERE TAKEN BUT, THE FLIGHT CONTINUED ON TO DTW WHERE IT MADE AN UNEVENTFUL LANDING.  MAINTENANCE WOULD REPLACE THE DEFECTIVE OVEN, SYSTEM OPERATION WAS NORMAL AFTER THE OVEN WAS REPLACED.
